# SDR USAA980178

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N532AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24479
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 947
- Part time: 31,116 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-3' CHECK VISUAL INSPECTION, FOUND APPROXIMATELY 2 INCH BY 18 INCH AREA OF SURFACE CORROSION STA 947, LBL 12 TO RBL 12 FLOORBEAM.  CUT OUT CORRODED SECTION OF UPPER T-CAP ON FLOORBEAM AND SPLICED NEW SECTION.  REPAIRED PER SRM 53-00-51.  CORROSION TASK NR:  C53-107-02.  CORROSION LEVEL:  2.  (X)
